MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES GELPOINT® MINI ADVANCED ACCESS PLATFORM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES GELPOINT® MINI ADVANCED ACCESS PLATFORM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CNGL3
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event device is anticipated to return.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Procedure performed: laparoscopic myomectomy.Event description: suture with a needle was being passed through gelpoint mini 10mm sleeve into the abdominal cavity with a laparoscopic grasper.While passing suture with a needle through the gelpoint mini sleeve, a component of the sleeve's seal was observed falling out of sleeve and into the abdominal cavity.Hospital contact described the component as "clear and circular".Item was immediately retrieved and removed from abdominal cavity.Removed sleeve from gelpoint cap.Laparoscopic graspers and suture with needle.Intervention: removed sleeve from gelpoint cap.Patient status: no clinical impact.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed that the shield, a plastic internal component, dislodged from the sleeve.Based on the condition of the returned unit, it is likely that the reported event was caused by non-axial insertion or removal of instruments through the sleeve.The instructions for use (ifu) states, ¿all instruments should be centered axially when inserted through the sleeve¿s seal for easier insertion." applied medical has performed a historical trend analysis and review of production records and no relevant documentations were identified.
 
Event or Problem Description

Brand Name
GELPOINT® MINI ADVANCED ACCESS PLATFORM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key21923246
Report Number2027111-2025-00497
Device Sequence Number15658890
Product Code GCJ
UDI-Device Identifier00607915131784
UDI-Public(01)00607915131784
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K191866
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCNGL3
Device Catalogue Number101473942
Device Lot Number1535100
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/28/2025
Supplement Report FDA Received Date08/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NEEDLE, SUTURES, GRASPER
Patient SexUnknown